MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW VARIABLE RATE CONTROLLER; ELASTOMERIC - SAF

HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW VARIABLE RATE CONTROLLER; ELASTOMERIC - SAF
Model Number P400X2-14
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 21 feb 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced eight different incidences, which were associated with separate units, involving eight different patients.This is the seventh of eight reports.Refer to 2026095-2018-00011 for the first report, refer to 2026095-2018-00012 for the second report, refer to 2026095-2018-00013 for the third report, refer to 2026095-2018-00014 for the fourth report, refer to 2026095-2018-00015 for the fifth report, refer to 2026095-2018-00016 for the sixth report, refer to 2026095-2018-00018 for the eighth report.Infusion start time: unknown, infusion stop time: unknown, fill volume: 400 ml, flow rate: 6ml/hr, procedure: unknown, cathplace: unknown.It was reported that the pump emptied faster than expected.The pump emptied after around 50 hours instead of the 66.7 hours anticipated.No injury reported.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SELECT-A-FLOW VARIABLE RATE CONTROLLER
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7287068
Report Number2026095-2018-00017
Device Sequence Number19289332
Product Code MEB
UDI-Device Identifier30680651136856
UDI-Public30680651136856
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP400X2-14
Device Catalogue Number101368500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2018
Initial Report FDA Received Date02/21/2018
Patient Sequence Number1